MathSciNet Relay Station
MathSciNet bibliographic data
MR2546420 90B22 (60F10 60K20 60K25)
Adan, Ivo; Foley, Robert D.; McDonald, David R. Exact asymptotics for the stationary distribution of a Markov chain: a production model. Queueing Syst. 62 (2009), no. 4, 311–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement